# SDR DALA201904212535

- Difficulty date: April 20, 2019
- Submitted: April 21, 2019
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 46,743 hours, 24,359 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET TELECOPIC DUCT IB FIXED LEADING EDGE ON RH WING (1 EA). REPLACED BRACKET TELESCOPIC DUCT 1B FIXED LEADING EDGE ON RH WING (1 E/A) AS PER A319 51-72-11, DWG D57449202 AND ER/A 530598-14 MA.
